Rainbow coloring the cube

Faudree, RJ and Gyárfás, András and Lesniak, L. and Schelp, RH (1993) Rainbow coloring the cube. JOURNAL OF GRAPH THEORY, 17 (5). pp. 607-612.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/395

Update Item Update Item